# SDR SWAA2023042521041

- Difficulty date: March 26, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 947 FLOOR BEAM; LBL 24; WL 208; AFT EDGE OF THE UPPER CHORD.<[01] CORROSION ON BS 947 FLOOR BEAM; LBL 24; WL 208; AFT EDGE OF THE UPPER CHORD ORIGINAL MATERIAL THICKNESS IS .180' LOWEST MATERIAL REMAINING IS 0.140' FOUND TO BE OUT OF LIMITS; IAW SRM 53-70-51-1A-1 DISCREPANCY TO BE REPAIRED ON COSTUMER CARD TTG8Q00K38HP;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
